# SDR UIEA2020042000776

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,969 hours, 17,543 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Shorted
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOORS ANNUNCIATOR LT FLASHING ON OVERHEAD PANEL.( LP 1071486-10 - SLAVED IN SERVICEABLE ANNUNCIATOR PANEL (M10394) IAW WDM 33-16-17 NO HELP. RETURNED TO ORIGINAL CONFIG. REF SWPM 20-60-06.   LP 1071486-11 - T/S PER AMM 32-09-04. PSEU FAULTED S174 "FAR". FOUND TB101 FA195 & FC195 TO BE SHORTING DUE TO IMPROPER INSTALLATION PER IAW WDM 52-71-15. CLEANED & PROPERLY INSTALLED PER IAW WDM 52-71-15 AND SWPM 20-90-11. OPS TEST GOOD PER AMM 32-09-04 NO FURTHER DEFECTS NOTED @ THIS TIME. )
